# SDR EIAA970022

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Accessory Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, AFT ACCESSORY COMPARTMENT LEFT SIDE, FORTH CANTED FRAME IS CRACKED IN 6 PLACES WHERE IT IS ATTACHED TO LONGERONS 12L THROUGH 17L.  REMOVED AND REPLACED CANTED FRAME SECTION PER SRM 51-30-5.  (M)
